# SDR DALA2018012000443

- Difficulty date: January 19, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON DOUBLER BETWEEN BS 1500 AND 1520.   REOMOVED PREVIOUS, DAMAGED DOUBLER AND ACCOMPLISHED A REPAIR TO THE FUSELAGE SKIN IAW  SRM.
